# SDR SWAA2022012463246

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 75,469 hours, 44,286 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Rh Eng
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 38000 FT THE R/H #2 ENG OIL/QAUATIY SHOWS 20 % ENG INSTRURMENTS FLASHED WHITE BOX AND OTHER ENGINE INSTRUMENTS ARE NORMAL. DECENT #2 QUAITY SLOWY WENT DOWN TO 7 % ON FINAL APPROCH. AT GATE #2 ; SHOWS 20% / [01] REMOVED AND REPLACED #2 ENGINE PER MT 771-00-01 SEE TTG8Q0064PRL FOR INDIVIDUAL SIGN OFFS; [02] VERIFIED
